Can Diovan cause extremely sore feet?
- 26 Jul 2010 by ladypooh
About 3 weeks after I started taking Diovan, my feet became so sore that I found myself hobbling around like I was 100 years old. After sightseeing with some friends, I could hardly walk at all. Did anyone else have this problem? Could this be related to the medication?
26 Jul 2010
Muscle pain or cramps can be related to what you are experiencing and they are serious side effects of Diovan which must be reported to your Doctor ASAP.-
Report side effects to FDA at 1-800-FDA-1088.
I wish you the best and that nothing serious comes from this.
26 Jul 2010
Some side effects can be serious. The following symptoms are uncommon, but if you experience any of them, call your doctor immediately:
• swelling of the face, throat, tongue, lips, eyes, hands, feet, ankles, or lower legs
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My mum is at the age of 82, the doctor advised her to take C0-Diovan ( to replace Nifenipine/Propranolol ) and two months later another doctor ...
1 answer • 12 Jun 2010
I have been on 80Mg of Diovan for controlling High Blood Pressure (at worst 143/92) but am suffering horrendous side effects (massive hair loss, ...
3 answers • 2 Aug 2010
on is 1 1/2 years ago I had to see a dermatologist for this rash on my hands, ankles and feet. She diagnosed this rash as lichen planus. She said the ...
1 answer • 5 Aug 2010
i started taking diovan hct 80 mg in Feb, in April up it to 160mg it works quite well but in MAY i developed psoriasis. my doc says its was not the ...
1 answer • 14 Aug 2010
I take Diovan for past 5 years have done ok but am having pain in my legs,Do you think that Diovan can cause aching legs? My legs hurt me so bad ...
2 answers • 18 Apr 2011